# SDR DALA2015111306972

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 37,978 hours, 25,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LOWER ENTEY JAMB CORRODED.   BLENDED OUT CORROSION ON LOWER JAMB ENTRY.  REMOVED SCUFF PLATE AND SILL.  REMOVED LOWER JAMB PAN.  REPLACED FWD AND AFT SIDE SPLICES.  INSTALLED NEW LOWER JAMB PAN. REINSTALLED SCUFF PLATE AND SILL SRM 53-20-15, REPAIR NR 7, AND PRI 541202-14, REV 1. ER/A 541202-14, REV ORIGINAL RECEIVED ON 13NOV15.
